# SDR HEEA087445

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,483 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: 407515108
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT DOOR GAS CYLINDER SAFETY HOLES FOR END FITTINGS BROKEN OUT. TO BE SENT TO MFG FOR CREDIT.
